Alert archive / Vermont / Wind Advisories in 2017

Wind Advisory 11, NWS Albany, NY

May 6, 2017Bennington County, Windham County, Vermont; Rensselaer County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this wind advisory at May 6, 2017, 9:51 AM EDT for Bennington County, Windham County, Vermont; Rensselaer County, New York; Berkshire County, Massachusetts. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 6, 2017, 9:51 AM EDT (13:51 UTC)
Expired
May 6, 2017, 5:58 PM EDT
In force
8 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Rensselaer County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 79 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 1.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

492 
WWUS71 KALY 061351
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
951 AM EDT Sat May 6 2017

MAZ001-NYZ054-VTZ013-014-062200-
/O.NEW.KALY.WI.Y.0011.170506T1351Z-170506T2200Z/
Northern Berkshire-Eastern Rensselaer-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
951 AM EDT Sat May 6 2017

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

The National Weather Service in Albany has issued a Wind
Advisory, which is in effect until 6 PM EDT this evening.

* Location...northern Taconics, northern Berkshires and southern
  Green Mountain.

* Winds...South to southeast around 15 to 25 mph with gusts up to
  50 mph.

* Timing...Gusty winds will occur through early this evening.

* Impacts...Scattered downed trees and tree limbs, downed wires
  and scattered power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 46 to 57 mph are expected.
Winds this strong are capable of downing small tree limbs and
branches, possibly causing isolated power outages. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$
1 follow-up statement
493 
WWUS71 KALY 062158
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
558 PM EDT Sat May 6 2017


MAZ001-NYZ054-VTZ013-014-062300-
/O.CAN.KALY.WI.Y.0011.000000T0000Z-170506T2200Z/
Northern Berkshire-Eastern Rensselaer-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
558 PM EDT Sat May 6 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Albany has cancelled the Wind
Advisory which was in effect for the southern Green Mountains, the
northern Berkshires, and northern Taconics.

Although it will remain breezy this evening, the potential for
stronger wind gusts up to 50 mph has ended, therefore the wind
advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at May 6, 6:49 AM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 6, 6:49 AM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Albany NY
649 AM EDT Sat May 6 2017

.SYNOPSIS...
Low pressure will slowly move north of Lake Ontario today with
periods of showers and even some isolated thunderstorms
occurring mainly west of the Hudson River Valley. The unsettled,
cool, and showery weather will continue through the weekend
into early next week, as the upper low will stall over New York
and New England. The upper low will have enough cold air
associated with it for scattered snow showers Sunday night and
Monday night with very light accumulations possible especially
over the hills and mountains.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 639 AM EDT...A deep mid and upper level trough continues
to impact locations east of the MS River Valley this morning.
The upper level trough is becoming negatively tilted this
morning over the Mid Atlantic Region and Northeast. Strong
southerly flow on the east side of the trough over the Northeast
continues per the latest WV imagery with an enhanced feed of
moisture along the Gulf Stream. A sfc low is slowly drifting
northward across the PA border into w-cntrl NY this morning, and
will continue to move north of Lake Ontario into southeast
Ontario/southwest Quebec by the afternoon. The warm front to the
system will continue to move across the region this morning
with scattered to numerous showers. Weak isentropic lift coupled
with cyclonic vorticity advection is tapping into the Atlantic
moisture for the showers. Patchy fog will linger from especially
from the Hudson River Valley eastward until the last morning.
Most of the forecast area will break the warm sector by the
afternoon with sunshine mixing with some clouds especially from
the Hudson River Valley eastward, after the low stratus burns
off.

By the early the afternoon, a short-wave rounding the H500
upper low closing off near eastern OH and PA will move towards
the region in the south/southwest flow aloft. The short-wave
and a sfc trough will focus rounds of showers showers with some
isolated thunderstorms. The best MUCAPE /generally less than 500
J/kg/ with some weak elevated instability indicated by the
NAM/GFS sets up west of the Hudson River Valley into central NY.
We included a slight chc of thunderstorms for the afternoon
into the early evening for the west-central Mohawk
Valley...southern Adirondacks...Schoharie Valley and northern
Catskills. The latest 4-km NAM and 3-km HRRR supports the
highest pops in the likely and low categorical range west of the
Hudson River Valley during the afternoon, then spreading
eastward with the short-wave and sfc trough towards nightfall.
The pops were readjusted slightly based on the radar and the
latest HRRR/06Z 4 km NAM.

It will become breezy with the strong low- level southerly flow
ahead of the sfc low upstream. Southerly winds in the warm
sector will be 10 to 20 mph with some gusts 30-40 mph in the
Capital Region due to the funneling effect up the Hudson River
Valley, and these strong winds are possible over the Taconics
and higher terrain in western New England.

H850 temps rise to +6C to +8C per the latest GFS-20, and with
some sunshine highs could reach the mid and upper 60s in the
valley areas, and upper 50s to lower 60s over the hills and
mountains.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Tonight...The sfc low continues to lift into south/southwest
Quebec with the H500 low closed off just west/northwest of the
region. The sfc trough moves through at night but spokes of
short-wave energy will continue to rotate around the upper low
which becomes vertically stacked. The showers will be most
numerous across areas northwest of the Capital Region, as lake
moisture is tapped. Scattered showers will persist south and
east. In the wake of the sfc trough colder air will begin to
infiltrate the region towards daybreak with H850 temps falling
to 0C to +2C. Lows will be mainly in the mid 30 to lower 40s
west of the Hudson River Valley. From the Hudson River Valley
eastward expect mid and upper 40s with a few colder readings
over the southern Green Mtns.

Sunday-Sunday Night...Cut-off lows are always tricky in terms of
the timing impulses, showers and coverage. The H500 cut-off low
embedded in the long-wave trough continues to wobble and spin
over southeast Ontario and western NY. The cold pool to the
cutoff drifts over the forecast area. Instability showers tied
to the diurnal heating and synoptically forced by the cyclonic
vorticity are possible. The whole day should not be a washout
but a chance of showers is possible in most areas. The higher
chances in the low-likely category were used in along the
western spine of the Adirondacks and the southern Greens
Mountains with the low-level west to southwest flow. Temps start
to cool down below seasonal levels with upper 40s to upper 50s
in the valley areas, and 40s over the mountains. Mostly cloudy
conditions and brisk conditions are likely. Colder air continues
to move over the forecast area with H925 and H850 temps falling
1 to 3 standard deviations below normal based on the latest 00Z
GEFS. Another sfc trough swings across the region with H850
temps falling to -3C to -8C. The cyclonic vorticity associated
with the cutoff will focus rain to snow showers. Some light snow
accums are possible over the mountains, especially at 1500 feet
and greater. We have coating to a few tenths of an inch
forecasted for the southern Adirondacks, southern Greens,
eastern Catskills, and northern Berkshires. Lows fall into the
mid and upper 30s in the valleys, and upper 20s to lower 30s
over the higher terrain.

Mon-Mon night...The vertically stacked low is centered right
over eastern NY and western New England to start the day. H500
temps are in the -24C to -28C range off the NAM/GFS. Spokes of
vorticity swirling around the cutoff as it drifts over New
England and then starts to lift north will yield brisk and cold
conditions with temps 15 to 20 degrees below normal. Instability
rain and snow showers are possible once again. Some graupel or
small hail is possible with highs only in the mid 40s to lower
50s in the lower elevations, and mid 30s to lower 40s over the
mtns. As the core of the upper low lifts north and east Mon
night, another short-wave pivoting around it will kick off some
snow showers with light accums again over the mountains with
a coating to a half an inch or so, and some of the valley areas
could see snow with dustings on the grassy surfaces as temps
fall into the 20s and 30s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Below normal temperatures, plenty of cloudiness and showery
conditions will dominate the long term forecast period, as a strong
upper level low block remains anchored over the northeastern CONUS.
This upper level low will slowly wobble eastward by the end of the
work week, with New England/New York still remaining under general
troughiness. Depending on how far east the upper level system
wobbles, there could be at least some improvement in the overall
weather for Wed-Fri, esp in valley areas.

Through Tuesday night, the upper level low will slowly wobble
eastward towards the New England coastline, with multiple waves of
upper energy rotating around the trough. These pieces of energy will
allow for cool and showery conditions to persist through Tuesday
night. Even though the best chance for accumulating snow appears to
be early Tuesday morning with the coldest air overhead, snow showers
will still be possible early Wednesday morning, for elevations above
1500 feet, with 850 mb temps still below zero.

For Wed-Fri, the upper low begins to shift east-southeast and could
become elongated as a high block over northeastern Canada pushes
southward against it. Some weak ridging may also nose into the area
from the south Thursday afternoon/evening. This should allow for
temperatures to moderate a bit closer to normal, possibly into the
upper 50s to lower 60s in valleys, with mainly 40s to lower 50s for
higher terrain. However, at least isolated to scattered showers
still look possible as upper energy tracks close to the area, with
the best chances for higher elevations. Overnight lows should also
begin to moderate into the low and mid 40s in valleys, and 30s
across higher elevations. Although, if any prolonged clearing
occurs, even colder min temps will be possible, which also could
lead to freezing temperatures or frost in valley areas where the
growing season is officially underway.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Variable conditions (from LIFR to MVFR) exist across the area
this morning as a warm front lifts back north, with scattered
showers and some areas of fog. These conditions should gradually
improve to VFR by mid to late morning. However, additional
showers are expected to develop as a cold front approaches from
the west during the afternoon. Some thunderstorms could also
occur, but overall probability too low to include mention at
this time. Depending on the afternoon shower activity,
conditions could degrade back to MVFR/IFR after 00Z/Sun.

Winds this morning will be mainly east to southeast at 5-10 KT.
During the afternoon, winds will shift into the south to
southeast and increase to 10-15 KT by late morning, with some
gusts of 25-30 KT possible, especially at KALB and KPSF.

Outlook...

Sunday Night: Low Operational Impact. Slight Chance of SHRA.
Monday: Moderate Operational Impact. Chance of SHRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA...SHSN.
Tuesday: Moderate Operational Impact. Chance of SHRA...RA.
Tuesday Night:  Slight Chance of RA.
Wednesday: Low Operational Impact. Slight Chance of RA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. Slight Chance of RA.

&&

.FIRE WEATHER...
The area received a soaking rainfall yesterday and the weather
pattern will be cloudy, cool and unsettled into early next week
due to a slow moving upper level low.

The RH values will lower to 45 to 70 percent this afternoon, and
then recover 90 to 100 percent Sunday morning. The RH values
will only lower to 45 to 75 percent Sunday afternoon in the cool
air mass.

The winds will be from the south at 10 to 20 mph today with some
gusts in the 30 to 40 mph range over in the Capital Region,
Taconics, and over the western New England higher terrain. The
winds will continue to be from the south to southwest tonight at
10 to 15 mph with some gusts 20 to 25 mph, and will shift to the
west to northwest Sunday at 10 to 20 mph.

&&

.HYDROLOGY...
A widespread soaking rainfall occurred yesterday across the
area with rainfall amounts from a half of an inch to one and a
half inches. The weather will be unsettled through the weekend
into at least early next week as a large slow moving low
pressure system continues to impact the region.

Rivers and streams remain elevated from the rainfall yesterday
and the past week. We continue to monitor Delta Dam on the
Mohawk River which is hovering in the Alert/Caution Stage just
below it flood stage. Current forecast have it staying just
below flood stage. Most of the main stem rivers have crested.

Additional rainfall today into tonight will range from a around
two tenths of an inch over the southeastern portion of the HSA
to a half an inch over the southern Adirondacks.

Lighter amounts of QPF are expected Sunday into early next week
with little impact on the rivers. Some light snow accums are
possible especially over the higher terrain Sunday night and
Monday night. Flows will gradually lower into early next week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...Wasula
SHORT TERM...Wasula
LONG TERM...JVM
AVIATION...JVM
FIRE WEATHER...Wasula
HYDROLOGY...IAA/Wasula
Hazardous weather outlook, May 6, 5:02 AM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
502 AM EDT Sat May 6 2017

NYZ032-033-038>040-047-048-051-058-063-082-071100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Schoharie-Western Schenectady-Western Albany-
Western Greene-Western Ulster-Northern Fulton-
502 AM EDT Sat May 6 2017

This Hazardous Weather Outlook is for southern Adirondacks, western
and central Mohawk Valley, Schoharie Valley, Helderbergs, and the
eastern Catskills of east central New York.

.DAY ONE...Today and Tonight.

There is a slight chance of non severe thunderstorms this afternoon
into early this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-NYZ041>043-049-050-052>054-059>061-064>066-083-
084-VTZ013>015-071100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Warren-
Northern Washington-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Eastern Greene-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
502 AM EDT Sat May 6 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, the Lake George Saratoga Region, Greater
Capital Region, Taconics, mid Hudson Valley of east central New York
and southern Vermont.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 6, 9:16 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
916 AM EDT SAT MAY 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     NON-TSTM WND DMG SALEM                   43.17N  73.33W
05/06/2017                   WASHINGTON         NY   911 CALL CENTER

            SEVERAL TREES DOWN IN SALEM AREA STARTING AROUND 420 PM

&&

EVENT NUMBER ALY1703757

JPV
Local storm report, May 6, 9:20 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
920 AM EDT SAT MAY 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     NON-TSTM WND DMG SALEM                   43.17N  73.33W
05/05/2017                   WASHINGTON         NY   911 CALL CENTER

            SEVERAL TREES DOWN IN SALEM AREA STARTING AROUND 420 PM

&&

CORRECTED EVENT DATE...EVENT TIME

EVENT NUMBER ALY1703757

JPV
Local storm report, May 6, 9:24 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
924 AM EDT SAT MAY 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     NON-TSTM WND DMG EAST HEBRON             43.27N  73.28W
05/05/2017                   WASHINGTON         NY   911 CALL CENTER

            MULTIPLE TREES DOWN IN EAST HEBRON

&&

EVENT NUMBER ALY1703758

JPV
Local storm report, May 6, 9:25 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
925 AM EDT SAT MAY 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     NON-TSTM WND GST 1 NNE OLD BENNINGTON    42.91N  73.20W
05/05/2017  M68 MPH          BENNINGTON         VT   MESOWEST

&&

EVENT NUMBER ALY1703759

JPV
Local storm report, May 6, 9:31 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
931 AM EDT SAT MAY 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG ASHLAND                 42.30N  74.33W
05/05/2017                   GREENE             NY   DEPT OF HIGHWAYS

            DOWNED WIRES

0340 PM     NON-TSTM WND DMG CLAVERACK               42.22N  73.72W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREE ON HOUSE AND CAR

0340 PM     NON-TSTM WND DMG STOCKPORT               42.31N  73.75W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREE DOWN ON OCCUPIED VEHICLE

0340 PM     NON-TSTM WND DMG CLAVERACK               42.22N  73.72W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREE AND WIRES DOWN

0340 PM     NON-TSTM WND DMG CLAVERACK               42.22N  73.72W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREES DOWN

0340 PM     NON-TSTM WND DMG LIVINGSTON              42.14N  73.76W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREE

0340 PM     NON-TSTM WND DMG CASTLETON-ON-HUDSON     42.53N  73.75W
05/05/2017                   RENSSELAER         NY   PUBLIC

            TREES DOWN.

0340 PM     NON-TSTM WND DMG HUDSON                  42.25N  73.79W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREES AND WIRES DOWN ON GREEN ST

0340 PM     NON-TSTM WND DMG GREENPORT CENTER        42.24N  73.76W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREES AND WIRES DOWN ON FAIRVIIEW AVE AND ON RTE 9

0345 PM     NON-TSTM WND DMG EAST GREENBUSH          42.59N  73.70W
05/05/2017                   RENSSELAER         NY   FIRE DEPT/RESCUE

            2 TO 4 TREES DOWN

0345 PM     NON-TSTM WND DMG CHATHAM                 42.36N  73.60W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREE DOWN ON RTE 32

0345 PM     NON-TSTM WND DMG KINDERHOOK              42.39N  73.70W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREE DOWN ON RTE 21

0345 PM     NON-TSTM WND DMG CLAVERACK               42.22N  73.72W
05/05/2017                   COLUMBIA           NY   EMERGENCY MNGR

            TREE DOWN ON SR 23

0350 PM     NON-TSTM WND DMG NORTH ADAMS             42.69N  73.11W
05/05/2017                   BERKSHIRE          MA   FACEBOOK

            POWER OUTAGE

0350 PM     NON-TSTM WND DMG CAMBRIDGE               43.03N  73.38W
05/05/2017                   WASHINGTON         NY   FACEBOOK

            MULTIPLE TREES DOWN

0350 PM     NON-TSTM WND DMG BENNINGTON              42.87N  73.19W
05/05/2017                   BENNINGTON         VT   FACEBOOK

            TREES DOWN

0400 PM     NON-TSTM WND DMG EAST GREENBUSH          42.59N  73.70W
05/05/2017                   RENSSELAER         NY   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

0415 PM     NON-TSTM WND DMG WEST SAND LAKE          42.64N  73.61W
05/05/2017                   RENSSELAER         NY   EMERGENCY MNGR

            ABOUT 30 TREES DOWN... POWER LINES DOWN... TRANSFORMERS
            DOWN IN A REGION FROM JOHNSONVILLE... TO WEST SAND
            LAKE... TO SOUTH SCHODACK

0420 PM     NON-TSTM WND DMG CAMBRIDGE               43.03N  73.38W
05/05/2017                   WASHINGTON         NY   PUBLIC

            TREE DOWN

0420 PM     NON-TSTM WND DMG SALEM                   43.17N  73.33W
05/05/2017                   WASHINGTON         NY   911 CALL CENTER

            SEVERAL TREES DOWN IN SALEM AREA STARTING AROUND 420 PM

0437 PM     NON-TSTM WND DMG EAST SCHODACK           42.56N  73.64W
05/05/2017                   RENSSELAER         NY   TRAINED SPOTTER

            SEVERAL SMALL TREES DOWN.

0445 PM     NON-TSTM WND GST 1 NNE OLD BENNINGTON    42.91N  73.20W
05/05/2017  M68 MPH          BENNINGTON         VT   MESOWEST

0500 PM     NON-TSTM WND DMG EAST HEBRON             43.27N  73.28W
05/05/2017                   WASHINGTON         NY   911 CALL CENTER

            MULTIPLE TREES DOWN IN EAST HEBRON

&&

EVENT NUMBER ALY1703744 ALY1703746 ALY1703747 ALY1703748 ALY1703749
ALY1703750 ALY1703751 ALY1703752 ALY1703753 ALY1703736 ALY1703754
ALY1703755 ALY1703756 ALY1703740 ALY1703741 ALY1703742 ALY1703737
ALY1703739 ALY1703743 ALY1703757 ALY1703738 ALY1703759 ALY1703758

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 6:14 AM EDTRiver Flood WarningALYOneida53 hr

Nearby

Wind Advisories in Vermont, 2017Wind Advisories in New York, 2017Wind Advisories in Massachusetts, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.